# SDR ABXA080202

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 69,003 hours, 33,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T106577
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA MIA, ON WALKAROUND MAINTENANCE FOUND CIRCULAR PANEL ON OUTBOARD SIDE OF NR 2 PYLON MISSING.  DEFERRED DI 61151.  CLEARED DI, INSTALLED NEW CIRCULAR ACCESS PANEL ON OUTBOARD SIDE OF NR 2 PYLON.  (A)
